# SDR SWAA2024082027114

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,032 hours, 29,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT LENS ASSY BY EMERGENCY DOOR BROKEN<[01] R&R LH EMERGENCY EXIT LENS ASSY BY EMERGENCY DOOR REF AMM 33-51-01. OPS CHECK GOOD.
